# SDR NWAA083725502

- Difficulty date: August 9, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 75,063 hours, 30,887 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR1 ENG CHANGE FOUND CRACK IN PYLON SKIN AT NAC STA 132.  REPAIRED PER IA 55-213789 SECT I.  SECT II REQUIRES PERMANENT REPAIR TO BE ACCOMPLISHED WITHIN 24 MONTHS OR 3000 CYCLES AFTER SECTION 1.  (S)
